# SDR AALA20151103005

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 16,700 hours, 6,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN R1 DOOR WAS OPENED, THE GIRT BAR FELL OUT OF THE HOLDING CLIPS & THE SLIDE CASE CAME OPEN.  REPLACED R1 DOOR SLIDE IAW MM 25-66-01.
